# SDR UPS97822350

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 70-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BELLY SKIN FINGER DOUBLERS 4 EA CORRODED STA 70 TO 190 STR 31R, 31L.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLERS IAW SRM 53-4-1.  INSTALLED ON N/R 532668.
